MathSciNet Relay Station
MathSciNet bibliographic data
MR2178501 (2006h:60046) 60F10 (35Q55 60H15)
Gautier, Eric Uniform large deviations for the nonlinear Schrödinger equation with multiplicative noise. Stochastic Process. Appl. 115 (2005), no. 12, 1904–1927.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement